| Catalog Number |
PTAX4-14-170-2.5-4 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
It was reported that during the balloon angioplasty procedure, when the low profile balloon catheter was used, the balloon ruptured longitudinally likely due to calcification.There were no patient injuries or additional procedures reported and another advance balloon was additionally used to complete the procedure.